MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENTLE THREAD 9X30MM FULL THRD; SCREW- FIXATION

ZIMMER BIOMET, INC. GENTLE THREAD 9X30MM FULL THRD; SCREW- FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - (b)(6).The product has been received by zimmer biomet and the investigation results are as follows: visual examination of the returned product identified the tip has fractured and all the pieces were returned.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the interference screw was broken while fixing.Attempts have been made, but no further information is available at the time of this report.

Brand Name
GENTLE THREAD 9X30MM FULL THRD
Common Device Name
SCREW- FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12068819
Report Number0001825034-2021-01881
Device Sequence Number897828
Product Code HWC
UDI-Device Identifier00880304006676
UDI-Public(01)00880304006676(17)240109(10)816440
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model NumberN/A
Device Catalogue Number905608
Device Lot Number816440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age27 YR